# SDR UIEA2020062201332

- Difficulty date: June 20, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,915 hours, 16,149 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RT IDG VALVE STATUS MESSAGE SHOWING.  PERF VISUAL INSPECTION OF IDG, CHECKED IDG OIL LEVEL IAW 24-17-00, OIL LEVEL OK, NO DEFECTS/MSGS NOTED.  PERF ENGINE; RUN (RT) IAW 71-00-00, OPS CHECK NORMAL AT THIS TIME.
